MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15563650.2020.1826504

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2020

Angiotensin axis antagonists increase the incidence of haemodynamic instability in dihydropyridine calcium channel blocker poisoning.

Huang Jessica, Buckley Nicholas A, Isoardi Katherine Z, Chiew Angela L, Isbister Geoffrey K, Cairns Rose, Brown Jared A, Chan Betty S

СтатьяПеревод в очереди

Аннотация

CONTEXT: Amlodipine, a dihydropyridine calcium channel blocker (CCB), is the leading cause of cardiovascular drug-related overdose deaths in the USA. In contrast, angiotensin-II receptor blockers (ARBs) and angiotensin converting enzyme inhibitors (ACEIs) cause minimal toxicity in overdose. ACEIs/ARBs are often combined with dihydropyridines in hypertension treatment. Co-ingested ARBs/ACEIs may significantly contribute to the toxicity of dihydropyridine, but this has not been investigated.

OBJECTIVE

To investigate the clinical outcomes from dihydropyridine overdoses with ARBs/ACEIs versus dihydropyridine overdoses alone.

METHODS

This was a retrospective study of patients reported to the New South Wales Poisons Information Centre (NSW PIC) and 3 toxicology units (Jan 2016 to Jun 2019) in Australia. Patients >14 years who took an overdose of dihydropyridines (amlodipine, felodipine, lercanidipine, nifedipine) were included. Concurrent overdoses with non-dihydropyridine CCBs, alpha-blockers and beta-blockers were excluded. Patient demographics, drugs exposure details, serial vital signs, treatments and outcome were collected.

RESULTS

There were 100 patients. 68 took mixed overdoses of dihydropyridines with ARBs/ACEIs and 32 took single overdoses of dihydropyridines without ARBs/ACEIs. The mixed group had lower median nadir mean arterial pressures (62 vs 75 mmHg, p < 0.001), more frequently had hypotension (OR 4.5, 95%CI: 1.7-11.9) or bradycardia (OR 8.8, 95%CI: 1.1-70). Multivariable analysis indicated the mixed overdoses had an 11.5 mmHg (95%CI: 4.9-18.1) lower minimum systolic blood pressure (SBP) compared with the single group; other factors associated with a lower minimum SBP were higher doses [2.3 mmHg (95%CI: 1.1-3.5) lower per 10 defined daily doses] and younger age [2.2 mmHg (95%CI: 0.3-4.2) higher per decade]. A larger proportion of the mixed ingestion group received intravenous fluids (OR 5.7, 95%CI: 1.8-18.6) and antidotes and/or vasopressors (OR 2.9, 95%CI: 1.004-8.6).

CONCLUSION

Combined overdoses of dihydropyridines with ARBs/ACEIs caused more significant hypotension and required more haemodynamic support than overdoses of dihydropyridines alone.

Для цитирования: Huang Jessica, Buckley Nicholas A, Isoardi Katherine Z, Chiew Angela L, Isbister Geoffrey K, Cairns Rose, Brown Jared A, Chan Betty S. Angiotensin axis antagonists increase the incidence of haemodynamic instability in dihydropyridine calcium channel blocker poisoning.. Clinical toxicology (Philadelphia, Pa.). 2020. DOI: 10.1080/15563650.2020.1826504.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.